Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

Acneuser123

Red face after accutane, I don’t know what else to do

Recommended Posts

Posted

Freshman year had little to no acne if I did have acne it was just a few small ones until middle sophomore year as football ended I literally went from no acne to full checks covered in less than a week, I ended up going homeschooled cause how bad it was and dermatologist gave me accutane because it was that bad and I went on it for 6 months

after they took me off it I could tell my face was clear ( no physical acne ) but there was still really bad red marks where all of the acne used to be ( which is almost worse ) I been off it for a month and the dermatologist don’t really tell me much they just say it’ll go away eventually which could be years, it’s really not getting any better and I tried everything  

any thoughts on what could help it? It’s really ruining my teens years from not wanting to play a sport, to going to party’s or even hanging out with friends etc F771A0E3-EE4E-4FF5-B35F-F8D612ECD957.thumb.jpeg.1760058780c42235fc6efa6e613b0c67.jpeg6E81FBA9-411C-4B21-81A1-28CE23B8B855.thumb.jpeg.d942f509897e2cebc768f340f9c865c6.jpeg

Share this post


Link to post
Share on other sites

×